# SDR C1HA200184008

- Difficulty date: September 6, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2612 · Fire Detection
- Part: Handle
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FIRE HANDLE FELL OFF. RE-INSTALLED NR 1 FIRE HANDLE OPS CHECK GOOD PER MM 26-10.
